# SDR SWAA2022051091024

- Difficulty date: April 4, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BS312 TO BS328 AT LBL60 AND WL208.1 AT FWD GALLEY AREA 2022-168806 / [01] REPLACED ANGLE AND FASTENER LOC. BS312 TO BS328 AT LBL60 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; DWG 141A8110 REV. ? PART NUMBER USED: 141A8112-20;[02] CORRECTED STEP1.  REPLACED ANGLE AND FASTENER LOC. BS312 TO BS328 AT LBL60 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; DWG 141A8110 REV. ?  PART NUMBER USED: 141A8112-20 SEE INDIVIDUAL SIGNOFFS BELLOW;[03] COMPLETE TASK CERTIFIED RII
